Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society since 1950, Proceedings of the American Mathematical Society is devoted to shorter research articles in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


On the irreducibility of Severi varieties on $K3$ surfaces
HTML articles powered by AMS MathViewer

by C. Ciliberto and Th. Dedieu PDF
Proc. Amer. Math. Soc. 147 (2019), 4233-4244 Request permission


Let $(S,L)$ be a polarized $K3$ surface of genus $p \geqslant 11$ such that $\textrm {Pic}(S)=\mathbf {Z}[L]$ and $\delta$ is a non-negative integer. We prove that if $p\geqslant 4\delta -3$, then the Severi variety of $\delta$-nodal curves in $|L|$ is irreducible.
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 14H15, 14J28
  • Retrieve articles in all journals with MSC (2010): 14H15, 14J28
Additional Information
  • C. Ciliberto
  • Affiliation: Dipartimento di Matematica, Università degli Studi di Roma “Tor Vergata”, Via della Ricerca Scientifica, 00133 Roma, Italy
  • MR Author ID: 49480
  • Email:
  • Th. Dedieu
  • Affiliation: Institut de Mathématiques de Toulouse, UMR5219, Université de Toulouse, CNRS, UPS IMT, F-31062 Toulouse Cedex 9, France
  • MR Author ID: 890662
  • Email:
  • Received by editor(s): October 15, 2018
  • Received by editor(s) in revised form: January 23, 2019
  • Published electronically: July 8, 2019
  • Additional Notes: The first author was supported by the Italian MIUR Project PRIN 2010–2011 “Geometria delle varietà algebriche” and by GNSAGA of INdAM. He also acknowledges the MIUR Excellence Department Project awarded to the Department of Mathematics, University of Rome “Tor Vergata”, CUP E83C18000100006.
    The authors were members of project FOSICAV, which received funding from the European Union’s Horizon 2020 research and innovation programme under the Marie Skłodowska-Curie grant agreement No. 652782.
  • Communicated by: Rachel Pries
  • © Copyright 2019 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 147 (2019), 4233-4244
  • MSC (2010): Primary 14H15, 14J28
  • DOI:
  • MathSciNet review: 4002538